# SDR DALA2025050603486

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945409) FUEL TANK PANEL 632NB HAS WEAR MARKS AROUND CUTOUT I84-036. FOUND TO BE WITH LIMITS USING TOOL #0020240 CAL DUE 07/22/25 IAW B737 SRM 57-20-01-2R-1 FIG 203, TREATED AREA AS REQ AT FUEL TANK ACCESS PANEL 632NB IAW B737 SRM 51-20-01.
